ARL Update: I ended up quitting the supplements for a week because of the issues I was having (significant shrinkage, aching balls, suicidal thoughts).
I was hoping for some kind of a snap back. The dull ache did go away but I don’t think the shrinkage reversed at all. The strange tingling in my genitals and surrounding area (really the skin and muscles throughout my pelvic area) went away when I stopped the sups as well.
I took one dose of the sups two days ago and within a few hours all the bad symptoms returned. Slight dull ache in my balls, weird tingling/uncomfortable sensations in my genitals and skin/muscles in the pelvic area, and of course shrinkage. This leads to depression and suicidal thoughts. All from one dose of some vitamins and minerals.
After the one dose I took two days ago, I have not taken anymore. Still have bad symptoms but I assume they will subside in a day or two if I stay off the sups.
So...not sure what to do now. Maybe take the sups one day a week? Maybe just quit the program? Get retested? It’s so strange that the first dose of ARL resulted in some regained size for me, but since then it has been horribly the opposite direction. Almost like ARL was going to help but my body said “oh no you don’t!” and decided to make my problem worse. So strange.
Any thoughts on what I should do?
@Helen any thoughts on why I’m reacting to ARL this way? Should I get certain labs done?
Peace.